American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(15A52) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Radosław Adamczak, Alexander E. Litvak, Alain Pajor and Nicole Tomczak-Jaegermann. Quantitative estimates of the convergence of the empirical covariance matrix in log-concave ensembles. J. Amer. Math. Soc. 23 (2010) 535-561. MR 2601042.
Abstract, references, and article information   
View Article: PDF

[2] Albert Cohen, Wolfgang Dahmen and Ronald DeVore. Compressed sensing and best $k$-term approximation. J. Amer. Math. Soc. 22 (2009) 211-231. MR 2449058.
Abstract, references, and article information   
View Article: PDF

[3] Terence Tao and Van Vu. On the singularity probability of random Bernoulli matrices. J. Amer. Math. Soc. 20 (2007) 603-628. MR 2291914.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jinho Baik, Percy Deift and Kurt Johansson. On the distribution of the length of the longest increasing subsequence of random permutations. J. Amer. Math. Soc. 12 (1999) 1119-1178. MR 1682248.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Jeff Kahn, János Komlós and Endre Szemerédi. On the probability that a random $\pm 1$-matrix is singular . J. Amer. Math. Soc. 8 (1995) 223-240. MR 1260107.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1